# SDR UPS06546785

- Difficulty date: April 20, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 14,849 hours, 9,632 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Part number: S113N1035
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/MLG AFT TRUNNION BEARING IS CORRODED IN THE RACE.  REMOVED AND REPLACED L/MLG AFT TRUNNION BEARING IAW MM 57-07-04.
